Discussions that mention xanax

Open to All Other Health Topics board


First time posting for help or questions like this but im a little nervous, I currently was diagnosed with having anxiety and recently got out of surgery for my apendix it was taken out I was also put on Xanax for my Anxiety, but lately I have been getting odd feelings, My legs and otherbody parts feel like their vibrating like a shaking that doesnt stop i dont see my body moving but it feels like it, Then my heart often hurts now and then same thing with my thighs.
Also i recently have been getting over some really bad gead aches i was getting, they were constant and all through the day and i still even now just get them and the syptoms have been like this for at least a week or two now. my mother says their just sinus headaches *im 20* But I dont know, im also a bit of a hypocondriac so i was seeking help online.
The last thing is sometimes my eye sight gets a little weird on me, Like its a tad bit harder to concentrate and when i look around i get dizzy and the front of my head hurts. also with my heart pains sometimes it just beats really fast and i get like a loss of breath it feels like. and its quite scary / annoying. Thats all of my problems thank you for any help what so ever and sorry if im not making sense really am nervous.